# SDR 97ZZZX4281

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Drive Gear
- Part number: 7191991
- Condition: Worn
- Location: Fuel Cont
- Part time: 71,968 hours
- Component: Hamstd, 7436025
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE AUTO ACCEL AT TAKEOFF.  WORN SPLINES ON FUEL CONTROL DRIVE GEAR LED TO ZERO SPEED FAIL SAFE FUEL FLOW.  DRIVE GEAR AND DRIVESHAFT WERE REPLACED.
